

(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

### Thursday 19th September

| Action                               | Class | Time from                          | Time until                      | Notes   |
|--------------------------------------|-------|------------------------------------|---------------------------------|---|
| Parking of working vehicles          | All   | 09.00                              |                                 | Please be respectful of Officials instructions          |
|                                      |       |                                    |                                 | Online Signing on via the link emailed out              |
| Online Signing on/Documentation All  |       | Tuesday 17 <sup>th</sup> September | 09.00 (Saturday 21st September) | You must be signed on before you go on track for Friday |
|                                      |       |                                    |                                 | Practice  |
| Online Scrutineering                 | All   | Tuesday 17 <sup>th</sup> September | 10.50 (Saturday 21st September) | Online Scrutineering via the link emailed out           |
| Practice Slick & Wet Tyre Collection | All   | 15.00                              | 17.00                           | From the Tyre Distribution centre                       |
| Fuel Collection                      | All   | 16.00                              | 17.30                           | From the Vital Equipment Station                        |



(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

## Friday 20th September



| Action                               | Class                         | Time from                          | Time until                      | Notes  |
|--------------------------------------|-------------------------------|------------------------------------|---------------------------------|--|
| Parking of working vehicles          | All                           | 07.00                              |                                 | Please be respectful of Officials instructions           |
| Online Signing on/Documentation      | All                           | Tuesday 17th September             | 09.00 (Saturday 21st September) | Online Signing on via the link emailed out               |
|                                      |                               |                                    |                                 | You must be signed on before you go on track             |
| Online Scrutineering                 | All                           | Tuesday 17 <sup>th</sup> September | 10.50 (Saturday 21st September) | Online Scrutineering via the link emailed out            |
| Drivers Briefing                     | Rotax Micro MAX & Mini MAX    | 08.45                              |                                 | Held in the Race Centre – attendance is mandatory.       |
| Drivers Briefing                     | Rotax Junior MAX & Senior MAX | 09.10                              |                                 | Held in the Race Centre – attendance is mandatory.       |
| Entrants Briefing                    | Team Entrants/Managers        | 09.30                              |                                 | Held in the Race Centre - attendance is mandatory.       |
|                                      |                               | 08.30                              | 11.00                           |  |
| Fuel Collection                      | All                           | 12.00                              | 15.00                           | From the Vital Equipment Station                         |
|                                      |                               | 16.00                              | 17.00                           |  |
| Practice Slick & Wet Tyre Collection | All                           | 08.00                              | 10.00                           | From the Tyre Distribution centre                        |
| Tyre Distribution (Shop) open        | All                           | 10.00                              | 13.00                           | Tyre Distribution Centre                                 |
|                                      |                               | 13.30                              | 16.30                           |  |
| Transponder Allocation/Collection    | All                           | 11.00                              |                                 | From the Race Centre                                     |
| Race Tyre Fitment                    | Junior Rotax                  | 10.45                              | 11.30                           | In Parc Ferme  |
| Race Tyre Fitment                    | Senior Rotax                  | 12.00                              | 12.45                           | In Parc Ferme  |
| Race Tyre Fitment                    | Micro Max                     | 14.00                              | 14.45                           | In Parc Ferme  |
| Race Tyre Fitment                    | Mini Max 950                  | 15.15                              | 16.00                           | In Parc Ferme  |
| Physical Scrutineering               | All                           | 16.30                              | 18.00                           | In the Scrutineering Bay                                 |
|                                      |                               |                                    |                                 | Helmets (Dry & Wet), Suits & Boots will be checked for   |
| PPE Scrutineering                    | All                           |                                    |                                 | conformity by the Scrutineering team during Practice for |
|                                      |                               |                                    |                                 | all classes.   |

(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

### Friday Continued

| Practice   | Class                          | Group  | Start time | Notes   |
|------------|--------------------------------|--|------------|---|
| Practice 1 | Rotax Micro MAX                | All  | 10.00      | Duration 10 minutes                                       |
| Practice 1 | Rotax Mini MAX                 | All  | 10.15      | Duration 10 minutes                                       |
| Practice 1 | Rotax Junior MAX               | All  | 10.30      | Duration 10 minutes                                       |
| Practice 1 | Rotax Senior MAX               | All  | 10.45      | Duration 10 minutes                                       |
| Practice 2 | Rotax Micro MAX                | All  | 11.00      | Duration 10 minutes                                       |
| Practice 2 | Rotax Mini MAX                 | All  | 11.15      | Duration 10 minutes                                       |
| Practice 2 | Rotax Junior MAX               | All  | 11.30      | Duration 10 minutes                                       |
| Practice 2 | Rotax Senior MAX               | All  | 11.45      | Duration 10 minutes                                       |
|            |                                |  |            | a technical flag and you may be reported to the Stewards. |
| Practice 3 | Rotax Micro MAX                | All  | 12.00      | Duration 10 minutes                                       |
| Practice 3 | Rotax Mini MAX                 | All  | 12.15      | Duration 10 minutes                                       |
| Practice 3 | Rotax Junior MAX               | All  | 12.30      | Duration 10 minutes                                       |
| Practice 3 | Rotax Senior MAX               | All  | 12.45      | Duration 10 minutes                                       |
|            | There will be a Welcome Pack C | Break 13.00 – 13.<br>ollection – all Drivers a | -          | ntre at 13:10   |
| Practice 4 | Rotax Micro MAX                | All  | 13.45      | Duration 10 minutes                                       |
| Practice 4 | Rotax Mini MAX                 | All  | 14.00      | Duration 10 minutes                                       |
| Practice 4 | Rotax Junior MAX               | All  | 14.15      | Duration 10 minutes                                       |
| Practice 4 | Rotax Senior MAX               | All  | 14.30      | Duration 10 minutes                                       |
| Practice 5 | Rotax Micro MAX                | All  | 14.45      | Duration 10 minutes                                       |
| Practice 5 | Rotax Mini MAX                 | All  | 15.00      | Duration 10 minutes                                       |
| Practice 5 | Rotax Junior MAX               | All  | 15.15      | Duration 10 minutes                                       |
| Practice 5 | Rotax Senior MAX               | All  | 15.30      | Duration 10 minutes                                       |
| Practice 6 | Rotax Micro MAX                | All  | 15.45      | Duration 10 minutes                                       |
| Practice 6 | Rotax Mini MAX                 | All  | 16.00      | Duration 10 minutes                                       |
| Practice 6 | Rotax Junior MAX               | All  | 16.15      | Duration 10 minutes                                       |
| Practice 6 | Rotax Senior MAX               | All  | 16.30      | Duration 10 minutes                                       |



(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

Saturday 21st September

| Action  | Class        | Time from | Time until | Notes   |
|---|--------------|-----------|------------|---|
| Fuel Collection                               | All          | 08.00     | 11.00      | From the Vital Equipment Station                              |
|   |              | 12.00     | 15.00      |   |
| Tyre Parc Ferme Open                          | All          | 08:00     | 17.30      | In Parc Ferme   |
| Tyre Distribution (Shop) Open                 | All          | 08.00     | 13.40      | Tyre Distribution Centre                                      |
|   |              | 14.30     | 17.00      |   |
| Drivers Briefing                              | All          | 08.30     |            | Only for Drivers not attending Friday Practice                |
| Media Briefing                                | All          | 08.45     |            | Attendance is Mandatory for all Signed on Media               |
| Physical Scrutineering                        | All          | 09.15     | 09.45      | Only for Drivers not attending Friday Practice                |
| Exhaust Wadding fitment and sealing & Exhaust | Mini Max 950 | 07.45     | 08.30      | Please ensure Exhausts are stripped and ready for inspection. |
| Restrictor Collection                         | Micro Max    | 08.30     | 09.15      | In the Technical Area   |

| Warm Up | Class            | Group | Gate Open | Start time | Notes               |
|---------|------------------|-------|-----------|------------|---------------------|
| Warm Up | Rotax Micro MAX  | All   | 09.50     | 10.00      | Duration 10 minutes |
| Warm Up | Rotax Mini MAX   | All   | 10.00     | 10.15      | Duration 10 minutes |
| Warm Up | Rotax Junior MAX | All   | 10.15     | 10.30      | Duration 10 minutes |
| Warm Up | Rotax Senior MAX | All   | 10.30     | 10.45      | Duration 10 minutes |

| Times Qualifying | Class            | Group | Gate Open | Gate Close | Start Time | Notes              |
|------------------|------------------|-------|-----------|------------|------------|--------------------|
| Timed Qualifying | Rotax Micro MAX  | All   | 10.48     | 10.58      | 11.00      | Duration 6 minutes |
| Timed Qualifying | Rotax Mini MAX   | All   | 11.03     | 11.13      | 11.15      | Duration 6 minutes |
| Timed Qualifying | Rotax Junior MAX | All   | 11.18     | 11.28      | 11.30      | Duration 6 minutes |
| Timed Qualifying | Rotax Senior MAX | All   | 11.33     | 11.43      | 11.45      | Duration 6 minutes |



(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

| Heats            | Class            | Gate Open | Gate Close  | Start time | Notes              |
|------------------|------------------|-----------|-------------|------------|--------------------|
| Race 1 – Heat 1  | Rotax Micro MAX  | 12.08     | 12.18       | 12.20      | 10 minutes + 1 lap |
| Race 2 – Heat 1  | Rotax Mini MAX   | 12.28     | 12.38       | 12.40      | 10 minutes + 1 lap |
| Race 3 – Heat 1  | Rotax Junior MAX | 12.48     | 12.58       | 13.00      | 10 minutes + 1 lap |
| Race 4 – Heat 1  | Rotax Senior MAX | 13.08     | 13.18       | 13.20      | 10 minutes + 1 lap |
|                  |                  |           | Break 13.40 | - 14.30    |                    |
| D 5 H 12         | 2                | 1.1.10    | 4420        | 1.1.70     | 40 :               |
| Race 5 – Heat 2  | Rotax Micro MAX  | 14.18     | 14.28       | 14.30      | 10 minutes + 1 lap |
| Race 6 – Heat 2  | Rotax Mini MAX   | 14.38     | 14.48       | 14.50      | 10 minutes + 1 lap |
| Race 7 – Heat 2  | Rotax Junior MAX | 14.58     | 15.08       | 15.10      | 10 minutes + 1 lap |
| Race 8 – Heat 2  | Rotax Senior MAX | 15.18     | 15.28       | 15.30      | 10 minutes + 1 lap |
| Race 9 – Heat 3  | Rotax Micro MAX  | 15.48     | 15.58       | 16.00      | 10 minutes + 1 lap |
| Race 10 - Heat 3 | Rotax Mini MAX   | 16.08     | 16.18       | 16.20      | 10 minutes + 1 lap |
| Race 11 – Heat 3 | Rotax Junior MAX | 16.28     | 16.38       | 16.40      | 10 minutes + 1 lap |
| Race 12 – Heat 3 | Rotax Senior MAX | 16.48     | 16.58       | 17.00      | 10 minutes + 1 lap |



(Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

### Sunday 22<sup>nd</sup> September



| Action                        | Class | Time from | Time until | Notes                    |
|-------------------------------|-------|-----------|------------|--------------------------|
| Tyre Parc Ferme Open          | All   | 08.00     | 14.30      | In the Parc Ferme        |
| Tyre Distribution (shop) Open | All   | 08.00     | 12.20      | Tyre Distribution Centre |
|                               |       | 13.15     | 14.30      |                          |
| Tyre Recycling                | All   | 13.30     | 15.30      | Tyre Distribution Centre |

| Warm Up | Class            | Group | Gate Open | Start time | Notes               |
|---------|------------------|-------|-----------|------------|---------------------|
| Warm Up | Rotax Micro MAX  | All   | 09.50     | 10.00      | Duration 10 minutes |
| Warm Up | Rotax Mini MAX   | All   | 10.05     | 10.15      | Duration 10 minutes |
| Warm Up | Rotax Junior MAX | All   | 10.20     | 10.30      | Duration 10 minutes |
| Warm Up | Rotax Senior MAX | All   | 10.35     | 10.45      | Duration 10 minutes |

| Super Heats & Finals  | Class                       | Gate Open | Gate Close | Start time | Notes                       |  |  |  |
|---|-----------------------------|-----------|------------|------------|-----------------------------|--|--|--|
| Race 13 – Super Heat  | Rotax Micro MAX             | 10.48     | 10.58      | 11.00      | Duration 12 minutes + 1 lap |  |  |  |
| Race 14 – Super Heat  | Rotax Mini MAX              | 11.08     | 11.18      | 11.20      | Duration 12 minutes + 1 lap |  |  |  |
| Race 15 – Super Heat  | Rotax Junior MAX            | 11.28     | 11.38      | 11.40      | Duration 12 minutes + 1 lap |  |  |  |
| Race 16 – Super Heat  | Duration 12 minutes + 1 lap |           |            |            |                             |  |  |  |
| Race 16 – Super Heat Rotax Senior MAX 11.48 11.58 12.00 Duration 12 minutes + 1 lap  Break 12.20 – 13.15  Driver Parade will take place during the Lunch Break - all drivers are to assemble outside the café building at 12.25 |                             |           |            |            |                             |  |  |  |

|                 | Direct I didde witt | take place during th | c Editch Dicak att ai | att drivers are to assemble outside the tare building at 12.25 |                             |  |  |
|-----------------|---------------------|----------------------|-----------------------|--|-----------------------------|--|--|
| Race 17 – Final | Rotax Micro MAX     | 13.00                | 13.10                 | 13.15  | Duration 15 minutes + 1 lap |  |  |
| Race 18 – Final | Rotax Mini MAX      | 13.30                | 13.40                 | 13.45  | Duration 15 minutes + 1 lap |  |  |
| Race 19 – Final | Rotax Junior MAX    | 14.00                | 14.10                 | 14.15  | Duration 15 minutes + 1 lap |  |  |
| Race 20 - Final | Rotax Senior MAX    | 14.30                | 14.40                 | 14.45  | Duration 15 minutes + 1 lap |  |  |

Rotax Max Challenge Grand Festival (Inc Motorsport UK E Plate)

Warden Law 20 – 22 September 2024

#### **Competitor No**

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus winning Mechanic.
  - Drivers are required to attend wearing their race suit and bring their Helmets.